# SDR CA051102002

- Difficulty date: October 27, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Skrsky S64E
- Aircraft time: 32,470 hours
- Engine: Pwa JFTD12A4A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Nr 2 Engine
- Component: Engine, Pwa
- Component part number: 672489
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) PILOT ELECTED TO BACK AC OUT AWAY FROM LOG LANDING. AS AC STARTED ITS REARWARD DESCENT DOWN TO LOGGING BLOCK, PILOT HEARD WHOOSH SOUND FOLLOWED BY AN ENG LOW RPM AUDIO WARN HORN. NR 2 ENG WAS IN ROLLBACK CONDITION W/DECREASING N1 SPEED, INCREASING T5 TEMP. AFTER VERIFICATION FROM COMMAND PILOT, CO-PILOT EXECUTED SHUTDOWN OF NR 2 ENG.  IT IS TO BE NOTED THAT T5 TEMP LIMITS WERE NOT EXCEEDED. WITH ENG MOTORING PROCED COMPLETE, AC RETURNED, MADE SINGLE ENG LANDING.  FOLLOWING AN ENG ROLL, FCU AND FUEL PRESSURIZING AND DUMP (PD) VALVE WERE REPLACED, RETURNED FOR INTERNAL EVAL.  A REPLACEMENT FCU AND PD VALVE WERE INSTALLED AND AFTER A COMPLETE GROUND CK OF ENG, AC WAS RETURNED TO SERVICE.
